# SDR VNAA2025091411102

- Difficulty date: September 10, 2025
- Submitted: September 14, 2025
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 46,467 hours, 44,208 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303327
- Part serial: 19021H1135
- Condition: Cracked
- Location: Zone 200
- Part time: 10,596 hours, 9,279 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CA WINDSHIELD OUTER LAYER MULTIPLE CRACKS DURING FLIGHT.  PERFORMED INSTALLATION OF LH SIDE WINDOW IAW AMM 56-12-01-400-801-A01-PSA.
